# SDR SWAA2017050813606

- Difficulty date: April 22, 2017
- Submitted: May 9, 2017
- Operation: Air carrier
- Aircraft: N738CB
- Make and model: Boeing 737-7H4
- Aircraft serial: 27870
- Aircraft time: 63,280 hours, 36,916 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 141A8110
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR INNER CREASE BEAM CORRODED BETWEEN BS 294.5 TO BS 352.  R&R CREASE BEAM IAW SRM AND DWG.
